Nurofen Pain Relief provides pain relief for up to 8 hours from one 400mg dose, for the relief of backache, minor sports injuries or rheumatic pains. It also helps with general aches and pains in the muscles and joints.
Nurofen Pain Relief, Joint & Back 200mg Soft Capsules contain ibuprofen, which has anti-inflammatory properties that’s effective for mild to moderate joint, back and muscle pains and more.
Adults and children from 12 years: Take 1 or 2 capsules with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 6 tablets in 24 hours).
Do not give Nurofen Pain Relief Soft Capsules to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years
For detailed dosing instructions please refer to the product leaflet.
Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• are taking other NSAID painkillers or more than 75mg aspirin a day
• If you are on a low dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine
•Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing diffculties
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Designed To Increase Your Chances Of Success – With Nicorette QuickMist SmartTrack nicotine mouth spray you are 2.5x more likely to give up smoking vs willpower aloneLearn More
Laxido Orange Powder sachet is a laxative used for the treatment of constipation, especially if you have been constipated for a long time. It is also used to treat a build-up of hard faeces in your bowel which may be a result of long-term constipation (this is known as faecal impaction).Learn More
Orlos Weight Loss capsules will help to reduce weight when used alongside reduced calorie, lower-fat meals in overweight (BMI 28 or above) adults.
Alternative to Alli weight loss capsulesLearn More
Doublebase Wash is both highly moisturising and effective doubles that cleanse, moisturise and protect your skin. They prevent the skin-drying and irritant effects that can be caused by showering and by the detergents, foaming additives and fragrances used in ordinary shower and wash products.Learn More
Doublebase Flare Relief emollient is a highly moisturizing, anti-inflammatory emollient to help repair the skin barrier and treat dry skin conditions prone to flare-ups, including mild to moderate dermatitis, eczema, and psoriasis.
Suitable for children 1+ – for daily use by adults, children, and infants over 1-year-old.
Loratadine One-a-day 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites
Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever, pet, dust & skin allergies (e.g sneezing, runny and itchy nose and eye irritation).Learn More
Armour Thyroid is used to treat hypothyroidism.Learn More